Localization of the topography Rossby waves
Doklady Akademii Nauk, Tome 310 (1990) no. 4, pp. 825-829
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_4_a13,
author = {S. A. Molchanov and L. I. Piterbarg},
title = {Localization of the topography {Rossby} waves},
journal = {Doklady Akademii Nauk},
pages = {825--829},
year = {1990},
volume = {310},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_4_a13/}
}
S. A. Molchanov; L. I. Piterbarg. Localization of the topography Rossby waves. Doklady Akademii Nauk, Tome 310 (1990) no. 4, pp. 825-829. http://geodesic.mathdoc.fr/item/DAN_1990_310_4_a13/